# SDR AWXA200600725

- Difficulty date: April 26, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,372 hours, 29,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: OA0001RD5
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - NR 5865280 - DURING C11 CHECK DISCOVERED THE EMERGENCY LIGHTS WERE INOPERATIVE IN THE AFT CABIN.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY LIGHT TEST SWITCH, S10295, IAW BOEING 757-200 WDM HOOK UP CHART.  OPERATIONAL TESTS WERE GOOD IAW AMERICA WEST AIRLINES TASK CARD A1C33606.
